Skip to Content

Is it safe to mix atenolol and oxycontin?

Responses (1)

Rajive Goel 27 Jun 2010

It needs to be monitored after having it checked on the Interactions Checker:

atenolol ↔ oxycodone
Applies to: atenolol, OxyContin (oxycodone)
MONITOR: Many psychotherapeutic and CNS-active agents (e.g., anxiolytics, sedatives, hypnotics, antidepressants, antipsychotics, opioids, alcohol, muscle relaxants) exhibit hypotensive effects, especially during initiation of therapy and dose escalation. Coadministration with antihypertensive agents, in particular vasodilators and alpha-blockers, may result in additive effects on blood pressure and orthostasis.

MANAGEMENT: Caution is advised during coadministration of these agents. Close monitoring for development of hypotension is recommended. Patients should be advised to avoid rising abruptly from a sitting or recumbent position and to notify their physician if they experience dizziness, lightheadedness, syncope, orthostasis, or tachycardia.

Read more: https://www.drugs.com/interactions-check.php?drug_list=273-0,1770-2012#ixzz0s1vGGWtG

However, please check with your doc/pharmacist for details, hope this helps?

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Diovan and Atenolol new mix for my BP Safe??

Posted 16 Mar 2012 2 answers

Is it ok to take Benicar and Atenolol together?

Posted 27 May 2012 1 answer

Is a moderate drug concern worrisome?

Posted 14 Jan 2014 1 answer

Does Atenolol cause low heart rate?

Posted 1 May 2014 2 answers